# SDR WTAA950260

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N453UE
- Make and model: Emb EMB-120RT
- Aircraft serial: 120148
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Bird Strike
- Location: Fwd Fus
- Stage of operation: NR
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SMF - BIRD STRIKE REPORTED ON RIGHT FORWARD RADOME AREA.  PERFORMED BIRD STRIKE INSPECTION.  NO DAMAGE NOTED.  AIRCRAFT RETURNED TO SERVICE.  (M)
